A characterization of shellable and sequentially Cohen-Macaulay

Document Type : Research Paper

Authors

Amirkabir University of Technology

Abstract

We consider a class of hypergraphs called
hypercycles and we show that a hypercycle $C_n^{d,alpha}$ is
shellable or sequentially the Cohen--Macaulay if and only if
$nin{3,5}$. Also, we characterize Cohen--Macaulay hypercycles.
These results are hypergraph versions of results proved for cycles
in graphs.

Keywords


Volume 37, No. 3
September 2011
Pages 1-9
  • Receive Date: 25 August 2009
  • Revise Date: 09 March 2012
  • Accept Date: 06 October 2009
  • First Publish Date: 15 October 2011